MathSciNet Relay Station
MathSciNet bibliographic data
MR2060378 (2006g:37071) 37F10 (37F30 37F50)
Pilgrim, Kevin M.; Lei, Tan Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004), 52–86 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement